# SDR SWIA201438375

- Difficulty date: June 11, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10300
- Aircraft time: 14,014 hours, 7,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD PULL-IN LEVER CHAFED & WORN.  C-CHECK,  REPAIRED IAW REO.
